# SDR IPXA11569765

- Difficulty date: September 20, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1700 S5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, EXTERNAL FUSELAGE LT SIDE BS 1700 S-5L SKIN DENTED.     REPAIRED EXTERNAL FUSELAGE SKIN STA 1700 AT S-5L IAW EA 111329 IR AND  EO B757-5330-44720-A.
